Note on the fixed point configuration of collineations.
Mathematische Zeitschrift, Tome 89 (1965), pp. 91-93
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1965__89_170428,
author = {C.W. Norman},
title = {Note on the fixed point configuration of collineations.},
journal = {Mathematische Zeitschrift},
pages = {91--93},
year = {1965},
volume = {89},
zbl = {0125.38304},
url = {http://geodesic.mathdoc.fr/item/MZ_1965__89_170428/}
}
C.W. Norman. Note on the fixed point configuration of collineations.. Mathematische Zeitschrift, Tome 89 (1965), pp. 91-93. http://geodesic.mathdoc.fr/item/MZ_1965__89_170428/